# SDR ASOA2014102311483

- Difficulty date: September 16, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 28,912 hours, 20,393 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REINFORCEMENT FITTING ON ASD FS 338.963 HAS CRACK ON REINFORCEMENT FITTING INSIDE PANEL 832AR.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  REMOVED CRACKED PULL IN CAM DOUBLER, PN 601R31-8094-2 IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.  REMOVED AFT ASD PULL IN LEVER, BEARING HOUSING AND TQ TUBE FOR ACCESS IAW CRJ700 AMM 52-11-02-000-806, CONFIG A01 & SRM 51-42-21-001-001-A01.  INSTALLED TQ TUBE, BEARING HOUSING AND PULL IN LEVER ON AFT SIDE OF ASD IAW AMM 52-11-02-400-806 AND SRM 51-42-21-001-001-A01.  INSTALLED PULL IN CAM DOUBLER AFT SIDE OF ASD IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
